# SDR DALA2024073007612

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469404) CORROSION AT FWD CARGO COMPARTMENT FLOOR RAIL AT WL-156, STA-500K+17, RBL-13. REMOVED AND REPLACED FWD CARGO FLOOR RAIL STA 500C TO STA 500L RBL 13 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG. 143A7500.
